Doç.Dr. Ayhan GÜNAYDIN

Doç.Dr. Ayhan GÜNAYDIN

Doç.Dr. Ayhan GÜNAYDIN

Boğaziçi Üniversitesi Matematik Bölümü Öğretim Üyesi

WWW: web.boun.edu.tr/ayhan.gunaydin/

CV: web.boun.edu.tr/ayhan.gunaydin/CV.pdf

Araştırma Alanları: Model teorinin cebir ve sayılar teorisine uygulamaları
İlgi Alanları: Fotoğraf

FORMER POSITIONS
Associate Professor, 2015–2017 Mimar Sinan Fine Arts University, Turkey
Assistan Professor, 2012–2015 Mimar Sinan Fine Arts University, Turkey
FCT Postdoc, September 2009–September 2012 Universidade de Lisboa, Portugal
Visiting Scholar, January 2009 – July 2009 Fields Institute, Toronto, Canada.
Marie Curie Postdoc, January 2008 – January 2009 University of Oxford, UK.

EDUCATION
PhD in Mathematics, October 2008
University of Illinois at Urbana-Champaign
Dissertation title : Model theory of fields with multiplicative subgroups
Advisor: Lou van den Dries

BSc in Mathematics, 2001
Istanbul Bilgi University, Mathematics, Istanbul, Turkey

AWARDS AND GRANTS
• BAGEP – Young Scientist Award of Science Academy – Bilim Akademisi – Turkey, 2013 –
• Incomplete List of Teachers Rated as Excellent – University of Illinois at Urbana-Champaign, Fall 2005
• TÜBİTAK – ARDEB 3501 – Coordinator – Groups Definable in Pairs of Algebraically Closed Fields – October 2013 – October 2016
• TÜBİTAK – BIDEB 2221 – Host – March – August 2016

PUBLICATIONS
• Fields of real and complex numbers with a small multiplicative group (with L. van den Dries), Proceedings of London Mathematical Society, 93, (2006), pp. 43–81.
• Thorn independence in the field of real numbers with a small multiplicative group (with A. Berenstein and C. Ealy), Annals of Pure and Applied Logic, 150, (2007), pp. 1–18.
• Mann Pairs (with L. van den Dries), Trans. Amer. Math. Soc., 362, (2010), 2393-2414.
• Definable sets in Mann pairs (with L. van den Dries), Communications in Algebra, 39 (2011), pp. 2752–2763.
• Dependent pairs (with P. Hieronymi), Journal of Symbolic Logic, 76, (2011), pp. 377-390.
• The real field with the rational points of an elliptic curve (with P. Hieronymi), Fundamenta Mathematicae, 211, (2011), pp. 15–40.
• Rational solutions of polynomial-exponential equations, International Journal of Number Theory, 8 (2012) 1391–1399